Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 5, Pages 682–693 (Mi mz4222)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic properties of Krawtchouk polynomials

I. I. Sharapudinov


Full text: PDF file (733 kB)

English version:
Mathematical Notes, 1988, 44:5, 855–862

Bibliographic databases:

UDC: 517.5
Received: 12.01.1988

Citation: I. I. Sharapudinov, “Asymptotic properties of Krawtchouk polynomials”, Mat. Zametki, 44:5 (1988), 682–693; Math. Notes, 44:5 (1988), 855–862

Citation in format AMSBIB
\Bibitem{Sha88}
\by I.~I.~Sharapudinov
\paper Asymptotic properties of Krawtchouk polynomials
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 5
\pages 682--693
\mathnet{http://mi.mathnet.ru/mz4222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=980589}
\zmath{https://zbmath.org/?q=an:0673.33009}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 5
\pages 855--862
\crossref{https://doi.org/10.1007/BF01158428}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300013}


Linking options:
  • http://mi.mathnet.ru/eng/mz4222
  • http://mi.mathnet.ru/eng/mz/v44/i5/p682

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Sharapudinov, “Polinomy, ortogonalnye na setkakh iz edinichnoi okruzhnosti i chislovoi osi”, Dagestanskie elektronnye matematicheskie izvestiya, 2014, no. 1, 1–55  mathnet  crossref  elib
    2. A. R. Minabutdinov, “A higher-order asymptotic expansion of the Krawtchouk polynomials”, J. Math. Sci. (N. Y.), 215:6 (2016), 738–747  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:325
    Full text:160
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021